# SDR AALA202510171141

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 67,964 hours, 40,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT LIGHT BETWEEN AFT LAVS/LAST ROW OF SEATS BURNT OUT. MAINTENANCE REPLACED EXIT LIGHT PER AMM 33-51-17.
